# SDR UIEA9809

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, H

## Discrepancy

FLT C1353 - ATL/ANC - DIVERTED TO JFK DUE NR 1 HYDRAULIC SYSTEM STARTED TO LOSE FLUID VERY SLOWLY IN FLIGHT.  USED ABNORMAL CHECKLIST PROCEDURE AND SYSTEM STILL LOST FLUID VERY SLOWLY.  WITH ADP OFF AND EDP IN SUPPLY OFF, SYSTEM IS COMPLETELY EMPTY.  HAD TO EXTEND GEAR AND TE FLAP WITH ALT SYSTEMS.  LANDING WAS UNEVENTFUL.  FOUND NR 1 HYD SYSTEM RETURN LINE FROM PRESSURE BULKHEAD (TAIL COMPT), LEAKING (REF IPC 29-11-16, FIG 1, ITEM 423).  REPAIRED LINE PER MM 20-11-05.  SERVICED NR 1 HYD SYSTEM AND PERFORMED LEAK CHECK AND BLED SYSTEM.  NO LEAKS FOUND.  SYSTEM OPERATION NOW NORMAL.  (M)
